Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 39, NWS Cleveland, OH

March 31, 2019Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 31, 2019, 9:15 AM EDT for Marion County, Ohio. It took effect at Mar 31, 2019, 3:30 PM EDT. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Mar 31, 2019, 9:15 AM EDT (13:15 UTC)
In effect from
Mar 31, 2019, 3:30 PM EDT
Expired
Apr 2, 2019, 8:00 AM EDT
In force
41 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 11.03 ft at Mar 31, 2019, 6:00 PM EDT.

actionminormoderatemajor51003/3104/0104/0204/03
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

629 
WGUS41 KCLE 311315
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
915 AM EDT Sun Mar 31 2019

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-312113-
/O.NEW.KCLE.FL.W.0039.190331T1930Z-190402T1200Z/
/LARO1.1.ER.190331T1930Z.190401T1200Z.190402T0600Z.NO/
915 AM EDT Sun Mar 31 2019

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Scioto River Near Larue
* from this afternoon to late Monday night.
* At 9 AM the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and rise 
  to near 11.6 feet by Monday morning. The river will fall below 
  flood stage by early Tuesday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$
2 follow-up statements
701 
WGUS81 KCLE 311853
FLSCLE
Flood Statement
National Weather Service Cleveland OH
253 PM EDT Sun Mar 31 2019

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station
  Portage River At Woodville
  Black River At Elyria

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-010252-
/O.CON.KCLE.FL.W.0040.000000T0000Z-190401T0900Z/
/WDVO1.1.ER.190331T1640Z.190331T1830Z.190401T0300Z.NO/
253 PM EDT Sun Mar 31 2019

The flood warning continues for
  The Portage River At Woodville.
* Until late tonight. 
* At 2:30 PM Sunday the stage was...9.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by tonight.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-010252-
/O.CON.KCLE.FL.W.0041.000000T0000Z-190401T0712Z/
/ELRO1.1.ER.190331T1555Z.190401T0000Z.190401T0112Z.NO/
253 PM EDT Sun Mar 31 2019

The flood warning continues for
  The Black River At Elyria.
* Until late tonight. 
* At 2:15 PM Sunday the stage was...9.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will stay around 9.6 feet through this evening. The river 
  will fall below flood stage tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-010252-
/O.EXT.KCLE.FL.W.0039.190401T0000Z-190402T1200Z/
/LARO1.1.ER.190401T0000Z.190401T0600Z.190402T0600Z.NO/
253 PM EDT Sun Mar 31 2019

...Flood warning extended until Tuesday morning...The flood warning 
continues for
  The Scioto River Near Larue.
* From this evening until Tuesday morning.
* At 2:00 PM Sunday the stage was...10.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage this afternoon and rise to near
  11.2 feet by late tonight. The river will fall below flood stage by
  early Tuesday morning.
* At 11.0 feet...Flooding occurs in agricultural areas near the river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-010252-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-190404T0000Z/
/KILO1.1.ER.190331T0938Z.190401T0600Z.190403T1800Z.NO/
253 PM EDT Sun Mar 31 2019

...Flood warning extended until Wednesday evening...The flood warning
continues for
  The Killbuck Creek Near Killbuck.
* Until Wednesday evening. 
* At  2:00 PM Sunday the stage was...16.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.9 feet by late tonight. The river 
  will fall below flood stage Wednesday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-010252-
/O.EXT.KCLE.FL.W.0038.000000T0000Z-190401T1540Z/
/PHAO1.1.ER.190331T1215Z.190331T2100Z.190401T0940Z.UU/
253 PM EDT Sun Mar 31 2019

...Flood warning extended until Monday morning...The flood warning 
continues for
  The Eagle Creek At Phalanx Station.
* Until Monday morning. 
* At  2:00 PM Sunday the stage was...11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 11.5 feet by late this afternoon. The 
  river will fall below flood stage early Monday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
150 
WGUS81 KCLE 010223
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1023 PM EDT Sun Mar 31 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Larue

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria
  Killbuck Creek Near Killbuck
  Mahoning River At Leavittsburg

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-011023-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-190401T1851Z/
/WDVO1.1.ER.190331T1640Z.190401T0130Z.190401T1251Z.NO/
1023 PM EDT Sun Mar 31 2019

...Flood warning extended until Monday afternoon...The flood warning 
continues for
  The Portage River At Woodville.
* Until Monday afternoon. 
* At  9:30 PM Sunday the stage was...9.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Monday morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-011023-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-190401T2125Z/
/ELRO1.1.ER.190331T1555Z.190401T0600Z.190401T1525Z.NO/
1023 PM EDT Sun Mar 31 2019

...Flood warning extended until Monday afternoon...The flood warning 
continues for
  The Black River At Elyria.
* Until Monday afternoon. 
* At  9:15 PM Sunday the stage was...9.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 9.9 feet by late tonight. The river 
  will fall below flood stage Monday morning.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-010253-
/O.CAN.KCLE.FL.W.0039.000000T0000Z-190402T1200Z/
/LARO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1023 PM EDT Sun Mar 31 2019

The flood warning is cancelled for 
  The Scioto River Near Larue.
* At 10:00 PM Sunday the stage was...10.9 feet. 
* Flood stage is 11.0 feet.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-011023-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-190403T1600Z/
/KILO1.1.ER.190331T0938Z.190401T1200Z.190403T1000Z.NO/
1023 PM EDT Sun Mar 31 2019

...Flood warning extended until Wednesday afternoon...The flood 
warning continues for
  The Killbuck Creek Near Killbuck.
* Until Wednesday afternoon. 
* At 10:00 PM Sunday the stage was...16.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.6 feet by Monday morning. The river 
  will fall below flood stage Wednesday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-011023-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-190401T1820Z/
/LEAO1.1.ER.190331T2318Z.190401T0600Z.190401T1220Z.NO/
1023 PM EDT Sun Mar 31 2019

...Flood warning extended until Monday afternoon...The flood warning 
continues for
  The Mahoning River At Leavittsburg.
* Until Monday afternoon. 
* At  9:15 PM Sunday the stage was...10.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 10.0 feet.
* The river will rise to near 10.5 feet by late tonight. The river 
  will fall below flood stage Monday morning.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-011023-
/O.CON.KCLE.FL.W.0038.000000T0000Z-190401T1540Z/
/PHAO1.1.ER.190331T1215Z.190401T0015Z.190401T0940Z.UU/
1023 PM EDT Sun Mar 31 2019

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* Until Monday morning. 
* At 10:00 PM Sunday the stage was...12.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by early Monday morning.
* At 13.0 feet...Flooding begins on Braceville Robinson Road. 
  Portions of Barcley Messerly Road south of Eagle Creek Road will be
  impassable. Some homes will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:17 AM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Mar 31, 6:17 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Cleveland OH
617 AM EDT Sun Mar 31 2019

...12z Aviation Forecast Update...

.SYNOPSIS...
A strong upper trough will push east across the southern Great
Lakes today. High pressure will build east through the southern
Great Lakes and Ohio valley tonight and Monday. Upper level ridging
will remain in place across the local area through midweek with
a quiet weather pattern.

&&

.NEAR TERM /THROUGH MONDAY/...
What a huge difference can make in a short amount of time
across our local area when it comes to weather! The main storm
system that brought us heavy wet snow to portions of northern
Ohio into Northwest Pennsylvania is slowly pulling away from
out region. We will now turn our attention to the cold weather
and lake effect snow showers through much of today for our
primary and secondary Snowbelt areas. We are kinda seeing that
already developing in the secondary Snowbelt areas this morning
just south and east of the Cleveland metro. We have noticed a
little enhancement of snow with some upslope from the terrain
and northerly flow off the lake.

Temperatures today will stay in the lower to middle 30s with a
brisk north wind around 15 mph and gusts over 25 mph. Clouds
will hang out tough and especially downwind of the lake. The
main axis of the upper level trough will move over this
afternoon. In the mean time, before and while that axis moves
over the area, we will see periods of light snow showers.
Additional inch or so will be possible for the primary and maybe
secondary Snowbelt areas today. It will be a battle between
snow trying to accumulate and the high sun angle working through
the clouds. The worse of any travel impacts will be this
morning before sunrise. Will allow the current winter weather
advisory continue for a little longer and will likely cancel it
early this morning. Once the sun comes up, any snow covered
roads should quickly become better this morning. Wind chills
today will stay in the teens.

Clouds will start to break up this evening and overnight as high
pressure starts to build in. The last of the snow showers will
end this evening over northwest Pennsylvania. Most areas will be
clear skies by early Monday morning and temperatures will tank.
We will start out Monday morning in the lower and middle 20s.
Mostly clear to fair skies are expected on Monday with cool
weather. Highs will be only the lower 40s with sunshine and a
very light south wind.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The short term begins Monday night as high pressure drifts east of
the area to the Mid Atlantic Coast allowing weak low pressure to
move through the central Great Lakes.  Expect any precipitation with
this weak system to remain north of the region so will have a dry
forecast. Area could get clipped by associated cloudiness but for
now kept forecast partly cloudy. Tuesday continues to look dry as
well with high pressure from the east coast through the lower Ohio
Valley to the Gulf Coast.  Tuesday night main concern is a cold
front moving through the central lakes associated with a low over
Hudson Bay. At this point, with little to no forcing and limited
moisture in the area will keep the night dry as the weak boundary
settles south through the area. Wednesday will continue a dry
forecast based on the drier ECMWF however the GFS is showing
moisture increasing from west to east into the area along the
stationary front stalled in central Ohio. The parent low will still
be in the central plains so any significant forcing will remain to
our west through the day. Could be something on the radar by evening
however. Highs Tuesday in the mid 50s.  Highs Wednesday 55 to 60.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
Thursday low pressure will be in MO with a stationary front across
central Ohio. The GLFMX will be open and moisture will increase
across the region in southerly flow which will overrun the front.
Will have chance pops for Thursday, highest west, with pops
increasing to likely to categorical Thursday night as the low
reaches northwest Ohio. Friday rain will taper from the west during
the afternoon but most will see a wet day. Will begin with likely
west to categorical east and taper one category for the afternoon.
High pressure returns for Saturday and looks to persist into Sunday
as well. Highs roughly mid 50s to near 60 each day north to south.

&&

.AVIATION /12Z Sunday THROUGH Thursday/...
MVFR to a few locations having IFR ceilings this morning. The
lower ceilings and visibilities will be across far northeast
Ohio into northwest Pennsylvania where the lake effect snow
showers will continue through late morning. These light snow
showers will mainly impact CLE, YNG, CAK, and ERI through the
morning with occasional MVFR visibility drops and ceiling drops.
Clouds will start to break up across northwest and western Ohio
later today. That slow but gradual clearing of the skies will
move east across northern Ohio this evening and overnight. All
locations will see VFR by late this evening. Northwest winds
will be 10 to 15 knots with gusts up to 25 at times. Winds will
start to relax a little by 00z this evening and remain between 5
and 10 knots for most of tonight.

OUTLOOK...Mainly VFR is expected through mid week.

&&

.MARINE...
Updated to correct the small craft end time in coding.

Original...Will continue the small craft advisory for northwest
winds increasing behind the cold front passing across the lake.
New guidance suggests winds will remain elevated into tonight
so will extend the headline through the night. The gradient
begins to weaken early Monday as high pressure builds into the
Ohio Valley. Winds will turn southwest Monday night as the high
moves to the east coast and weak low pressure moves through the
central lakes. Winds will remain generally 5 to 15 knots Monday
through Wednesday. Light east flow will develop Wednesday night
with another high across the lake and a stationary front
extended east/west across central Ohio. Winds will veer to
southeast Thursday night ahead of low pressure approaching the
lake from the southwest. The low will move northeast across the
lake on Friday. Winds will remain light.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 4 AM EDT Monday for LEZ144>149.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin
SHORT TERM...TK
LONG TERM...TK
AVIATION...Griffin
MARINE...TK
Hazardous weather outlook, Mar 31, 5:32 AM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
532 AM EDT Sun Mar 31 2019

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-010945-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
532 AM EDT Sun Mar 31 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-010945-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
532 AM EDT Sun Mar 31 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 31, 8:56 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
856 AM EDT SUN MAR 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             CLEVELAND-OLD BROOKLYN  41.43N  81.71W
03/31/2019  M3.0 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1901062

SAUNDERS
Local storm report, Mar 31, 9:01 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
901 AM EDT SUN MAR 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     SNOW             2 W CHARDON             41.58N  81.25W
03/31/2019  M3.8 INCH        GEAUGA             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1901065

SAUNDERS
Local storm report, Mar 31, 9:02 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
902 AM EDT SUN MAR 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     SNOW             4 S WESLEYVILLE         42.08N  80.01W
03/31/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1901066

SAUNDERS
Local storm report, Mar 31, 9:03 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
903 AM EDT SUN MAR 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     SNOW             2 SE SOUTH MADISON      41.71N  81.03W
03/31/2019  M5.0 INCH        GEAUGA             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1901068

SAUNDERS
Local storm report, Mar 31, 9:04 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
904 AM EDT SUN MAR 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     SNOW             1 ESE ASHTABULA         41.87N  80.77W
03/31/2019  M2.7 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1901069

SAUNDERS
Local storm report, Mar 31, 9:06 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
906 AM EDT SUN MAR 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     SNOW             1 W SHAKER HEIGHTS      41.47N  81.57W
03/31/2019  M3.5 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1901071

SAUNDERS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:28 PM EDTWinter Weather AdvisoryCLECuyahoga, Geauga, Lake, Lorain, Medina8 hr
Mar 30, 11:43 PM EDTAreal Flood AdvisoryCLEKnox6 hr
Mar 30, 11:43 PM EDTSpecial Weather StatementCLEAshland, Cuyahoga, Geauga, Holmes, Lake, Medina and 5 more92 min
Mar 31, 2:25 AM EDTRiver Flood WarningCLEStark9 hr
Mar 31, 2:28 AM EDTRiver Flood WarningCLEHolmes, Wayne4 days
Mar 31, 4:29 AM EDTRiver Flood WarningCLETrumbull33 hr
Mar 31, 10:43 AM EDTRiver Flood WarningCLESandusky, Wood22 hr
Mar 31, 10:43 AM EDTRiver Flood WarningCLELorain19 hr
Mar 31, 7:05 PM EDTRiver Flood WarningCLETrumbull25 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.